# SDR DHL9870934C

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CLOSURE RIB IS CRACKED AND BENT AT MCD OPENING FWD SIDE OF FRAME FS 480 STR 5 LT.  REMOVED AND REPLACED NEW CLOSURE RIB PER SRM 53-10-2, 36 BY 12, N/R 5439.
